# SDR UPS02237448

- Difficulty date: January 12, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LEFT BS 740 TERMINAL PIN IS CORRODED IN AREA UNDERNEATH HEAD, AND PIN RETAINING BOLT HAS PITTING CORROSION.  LEFT BS 740 TERMINAL PIN AND RETAINING BOLT REPLACED IAW MM 57-41-04.
